# SDR QXEA2014102900864

- Difficulty date: October 6, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 31,922 hours, 33,415 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210112
- Condition: Corroded
- Location: Nr 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK NR 12.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-00,  SRM 51-40-05 AND DWG 85328201, REV D.
